X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
absence of eigenvalues (1) 1
birman-schwinger principle (1) 1
birman–schwinger principle (1) 1
complex potential (1) 1
dirac operator (1) 1
eigen values (1) 1
eigenvalues (1) 1
mathematical physics (1) 1
mathematics - analysis of pdes (1) 1
mathematics - spectral theory (1) 1
non-self-adjoint perturbation (1) 1
physics, mathematical (1) 1
pseudo-friedrichs extension (1) 1
quantum physics (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Letters in Mathematical Physics, ISSN 0377-9017, 2019, Volume 109, Issue 7, pp. 1473 - 1485
We prove the absence of eigenvalues of the three-dimensional Dirac operator with non-Hermitian potentials in unbounded regions of the complex plane under... 
Absence of eigenvalues | Pseudo-Friedrichs extension | Birman–Schwinger principle | Dirac operator | Complex potential | Non-self-adjoint perturbation | Birman-Schwinger principle | PHYSICS, MATHEMATICAL
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.